Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchy and lumpy shots on several body parts. Had donated blood earlier in the week. Cause?

Ive come up in a rash ..very ichi and lumpy spots on the back of my legs thighs groin area neck and parm of hands very red and iching badly.. around mouth and eyebrows only for 10 minutes..neck very red.. and forearms iching. I gave blood 10 days ago,, got a bruse which happens now and again (given blood 10/12 times before) but just above brusing on the upper arm came a patch size of the bottom of a pint glass with blisters then about 2 hours ago I got this painful iching in the groin frist then I looked and notice rash by the time I got home my sons who work with me could see the redness all over me
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Blood donation has no detrimental effect, so be cool. I feel you may be having some allergy. You may be having atopic diathesis. There may be some cause.
The cause may be contactants or inhalants. Allergen would be dust, grass, soap,
Pollen or something else. Some drug may be the cause.
Even oral factor also can cause this type of rash..eggs,prawns,fish,nuts or cows milk..etc

Do not be anxious, even stress can exacerbate the allergic dermatitis.
Oral anti histaminics and steroids in tappering dose may be taken. Application of mild steroid cream might improve the condition.

You may be improved.
I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Sat, 24 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor